# SDR A6WA200440123

- Difficulty date: August 30, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Stuck
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE IS STUCK.  LUBRICATED OUTER HANDLE SHAFT, WORKED HANDLE FREE AND LUBED SHAFT WITH DC 33.  (M)
